| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticmo12.6, -15.0/1.5/075 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2024 the lens was replaced with a same size , different diopter lens due to refractive surprise.The problem was resolved.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
H3 device evaluation: lens was returned in micro-centrifuge vial, with moisture and residue/debris on product.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specifications.(b)(4).